# SDR CA090401012

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING T/O ROLL, THE PILOT HEARD A LOUD NOISE AND THE ENGINE VIBRATION WARNING LIGHT CAME ON. AS THE ACFT WAS ALREADY AT V1 SPEED, THE PILOT REDUCED THE POWER AND CONTINUED THE T/O. EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO ORIGIN WHERE A SINGLE ENGINE LANDING WAS PERFORMED. MX CREW BORESCOPED THE ENGINE AND FOUND ONE COMPRESSOR BLADE FRACTURED. THE ENGINE HAS BEEN REMOVED AND WILL BE SENT FOR INVESTIGATION AND REPAIR.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
